Citation: LazyLazy. "Like Idiots Kept Doing Them: An Experience with Heroin (adulteration suspected) (exp72061)". Erowid.org. Aug 19, 2020. erowid.org/exp/72061
||(powder / crystals)
About a year ago, dealers were mixing fentanyl into heroin bags and causing overdoses. Here's my experience with them.
After having finally detoxed for 2 weeks after a year or so of regular heroin use, I decided that it was time for a relapse. So, my wife and I decided to buy a bundle. If you ever bought in/near Philadelphia you know that White House bags are usually weak. In fact they come 13 to a bundle, instead of 10. Well, since we just detoxed and had lowered our tolerance we decide that instead of splitting the bundle like we usually do (6.5 bags each), we decided to only do 2 bags each. Anyway, we both shoot up. I went to the living room and my wife was in the bathroom. At one point, my wife must have realized I was in trouble and came out to check on me. My heart had stopped and I wasn't breathing. Once she got my heart beating, she had to give me rescue breathing for a few minutes. Once I was revived, I ran back and did another bag having thought I hadnt done any yet. However, we managed to keep each other conscious for the rest of the night. If we had split the bundle like we normally would have, we both would have od'd.
If we had split the bundle like we normally would have, we both would have od'd.
Then, we find out our friend (w/ a tolerance) bought the same stuff later. After hearing this we drive by her place and found her passed out in bed. After about an hour she finally revived. But, we both still had the rest of the bags from our bundles, and like idiots kept doing them. We each limited ourselves to one bag at a time. Our friend passed out and stopped breathing a few more times, but we were there to revive her.
It's an interesting feeling holding one of your best friends in your arms not knowing if they're going to live or die. Our friend would also overdose several months later in our house after a relapse, but I remembered that I had some suboxone w/ narcan and shot her up with that after 40 mins. of rescue breathing failed to revive her. After that, we got vials of narcan from the exchange just in case. She ended up overdosing for good several months later, but alone. I always wished I would have let her go that night when she was with friends.
Anyway, gave up heroin last year, and just finally kicked my methadone withdrawal so I guess I'll see where I go from here.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.